Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 428793, 7 pages
Research Article

Positive Solutions for the Initial Value Problem of Fractional Evolution Equations

1Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
2Science College, Gansu Agricultural University, Lanzhou 730070, China

Received 9 December 2012; Accepted 19 February 2013

Academic Editor: Changbum Chun

Copyright © 2013 He Yang and Yue Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yue Liang, Yu Ma, and Xiaoyan Gao, “Positive Solutions for the Initial Value Problems of Fractional Evolution Equation,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–8, 2013. View at Publisher ยท View at Google Scholar